MathSciNet Relay Station
MathSciNet bibliographic data
MR141115 (25 #4526) 55.60
Milnor, John A duality theorem for Reidemeister torsion. Ann. of Math. (2) 76 1962 137–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement